Welcome to Just answer !
kindly please tell what dose of parnate are you taking currently ?
is it being taken in two divided doses ?
no, all at once in the am
Well, are you taking 30 mg in the form of 3 10 mg tablets ?
that is 3 tablets of 10 mg each ?
one 20 mg tablet and one 10 mg tablet
are there any other drgs involved here besides this?
yes, 15 mg of abilify
and how are you taking 15 mg abilify ?
i am asking this so that i can give you an answer ..
all at once in one dose with the 30 mg parnate
which will enable you to safely mix these drugs
thanks for the information..
you see , you can take L theanine with both parnate and abilify , but you need to ask your doctor to make certain important changes in your current drug regime only in terms of timing of dose.
so here it goes..
you shall start on l theanine in morning dose ..
but you need to take parnate in two divided doses such as 20 mg dose of parnate in morning and 10 mg parnate in the evening
and besides this abilfy shall be taken as 15 mg in evening as a single dose ..
can i take the 10 mg parnate at noontime?
yes , but after noon
it should be ..
is this clear..
yes, but why do i have to take the abilify in the evening?
this way you are unlikely to have any untoward side effcts with the mix of the drugs that you are going to have with the inclusion of l theanine
I hope this has been noted by you ..
how much l-theanine should i take?
you shall start on 100 mg / day dose of l theanine
and continue on it for 2 weeks , if you find only 25 % or less improvement by the end of 2 weeks , then you shall raise the dose to 200 mg / day but to be taken in 2 divided doses of 100 mg each , morning and evening ..
But make sure that while you do this .. you have reduced the use of caffeine significantly in your diet in the form of cutting down on coffee and cola beverages
I hope this has been noted down..
kindly do mention the changes recommended above as they will help you to adjust to the use of l theanine with the other drugs..
I hope this helps..
Wish you all the best..
thanks for your help